×

zbMATH — the first resource for mathematics

New method for optimal control and filtering of weakly coupled linear discrete stochastic systems. (English) Zbl 0847.93067
The quadratic optimal control problem is considered for weakly coupled linear discrete-time systems. Both the control and estimation Riccati equations are decomposed into reduced order continuous time Riccati equations resulting in computational relief.

MSC:
93E20 Optimal stochastic control
93C55 Discrete-time control/observation systems
93E11 Filtering in stochastic control theory
93B11 System structure simplification
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Avramovic, B.; Kokotovic, P.; Winkelman, J.; Chow, J., Area decomposition for electromechanical models of power systems, Automatica, 16, 637-648, (1980) · Zbl 0467.93003
[2] Dorato, P.; Levis, A., Optimal linear regulators: the discrete time case, IEEE trans. autom. control, AC-16, 613-620, (1970)
[3] Gajic, Z.; Shen, X., Decoupling transformation for weakly coupled linear systems, Int. J. control, 50, 1517-1523, (1989) · Zbl 0686.93011
[4] Gajic, Z.; Shen, X., ()
[5] Gajic, Z.; Petkovski, D.; Shen, X., Singularly perturbed and weakly coupled linear control systems—A recursive approach, () · Zbl 0697.93023
[6] Kenney, C.; Laub, A.; Jonckheere, E., Positive and negative solutions of dual Riccati equations by matrix sign function iteration, Syst. control lett., 13, 109-116, (1989) · Zbl 0685.93058
[7] Kokotovic, P.; Perkins, W.; Cruz, J.; D’Ans, G., Ε—coupling approach for near-optimum design of large scale linear systems, (), 889-892
[8] Kondo, R.; Furuta, K., On the bilinear transformation of Riccati equations, IEEE trans. autom. control, AC-31, 50-54, (1986) · Zbl 0584.93010
[9] Kwakernaak, H.; Sivan, R., ()
[10] Lewis, F., ()
[11] Medanic, J., Geometric properties and invariant manifolds of the Riccati equation, IEEE trans. autom. control, AC-27, 670-677, (1982) · Zbl 0484.93038
[12] Qureshi, M., Parallel algorithms for discrete singularly perturbed and weakly coupled filtering and control problems, ()
[13] Salgado, M.; Middleton, R.; Goodwin, G.C., Connection between continuous and discrete Riccati equation with applications to kaiman filtering, (), 28-34 · Zbl 0637.93070
[14] Shen, X.; Gajic, Z., Optimal reduced-order solution of the weakly coupled discrete Riccati equation, IEEE trans. autom. control, AC-35, 1160-1162, (1990) · Zbl 0734.93024
[15] Shen, X.; Gajic, Z., Approximate parallel controllers for discrete weakly coupled linear stochastic systems, Optim. control applic. meth., 11, 345-354, (1990) · Zbl 0745.93082
[16] Shen, X.; Gajic, Z., Near-optimum steady state regulators for stochastic linear weakly coupled systems, Automatica, 26, 919-923, (1990) · Zbl 0701.93104
[17] Skataric, D.; Gajic, Z., Linear control of nearly singularly perturbed hydro power plants, Automatica, 28, 159-163, (1992)
[18] Su, W.; Gajic, Z., Parallel algorithm for solving weakly coupled algebraic Riccati equation, AIAA J. guidance, dyn. control, 15, 536-538, (1992)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.